# SDR DALA2018080604873

- Difficulty date: August 5, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 39,723 hours, 27,185 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23R,  BS 1110 WAS DAMAGED. CUT OUT DAMAGED SECTION OF THE LONGERON AND REPAIRED IAW SRM 53-00-05, REPAIR 2.
